# SDR VNAA20250610042

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  FLOOR SEAT TRACK AT LBL9, FS 690 TO FS 830 IS GOUGED AND CORRODED IN MULTIPLE LOCATIONS.  REMOVED GOUGED/CORRODED LH FLOOR SEAT TRACK AT LBL9 FS690 TO FS 830 IAW AMM 53-00-49-000-801-A03. INSTALLED NEW SERVICEABLE SEAT TRACK (P/N SH670-35864-3) AT LBL9 FS690 TO FS830 IAW CRJ-700 AMM 53-00-49-400-801 (CONFIG A03).
